# SDR SWAA2012112109721

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 88,296 hours, 53,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER HINGE CUTOUT HAS .300 CRACK ON DOOR FRAME.  COMPLIED WITH EA 1-352-1292.
